Home > Research > Publications & Outputs > Norms and lower bounds of operators on the Lore...

Associated organisational unit

View graph of relations

Norms and lower bounds of operators on the Lorentz sequence space d(w,1).

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1999
<mark>Journal</mark>Illinois Journal of Mathematics
Volume43
Number of pages21
Pages (from-to)79-99
Publication StatusPublished
<mark>Original language</mark>English